# SDR IPXA1M68771

- Difficulty date: August 19, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 20035012007
- Part serial: 00075
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, RECEIVED LEVEL 3 AIR MANIFOLD 2 FAIL MESSAGE RAN CHECKLIST AND RETURNED TO DEPARTURE.  R & R MANIFOLD FAIL DETECTION CONTROLLER AND RAN ENGINE,  ALL OK.
